Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Tired, nausea, mood swings, loss of appetite, light headed. Suggestions?

Hi lately I've been feeling tired an nauseas buy not actually sick I just have no energy at all. Also my mood swings keep changing one minute I can be crying and the next I'm snapping somebody's head off and I can't stomach anything to eat but I don't know if that's because I'm tired and can't be bothered to cook or I'm actually lost my appetite also I feel a bit light headed.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Mood Swings is an extreme or rapid change in mood. Many people suffer mood swings – happy one moment, sad the other, detached another moment and so on and they seem to be unable to get a hold of their moods. People with severe mood swings form undesirable attachments, demonstrate a marked suicidal tendency and are generally not productive in their personal and professional lives. Several psychiatric conditions can cause mood swings . Attention-Deficit Hyperactivity Disorder(ADHD), Bipolar Disorder(Manic-Depressive Disorder), BorderLine Personality Disorder (BPS), Depression, Dementia, and Head Injury. Even Pregnancy, Puberty, Menopause and Stress lead to mood swings. Sleep deprivation can also cause it. If your Problem persist even after ensuring good balance diet, proper sleep, avoding huge consumption of sugar, chocolate, junk spicy foods, alcoholic beverages with regular exercise and yoga and mind relaxation techniques, then you need to consult Neuropsychiatrist.
Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor